# SDR 95ZZZM520

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1363
- Part time: 39,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL SERVICING OF ATM, MAINTENANCE NOTICED A CRACK LOCATED AT FS 1363 WL 147 (APPROXIMATELY) ON THE RIGHT SIDE.  ANGLE 1561639-101 REPAIRED IAW SRM 53-11-00 FIG 822.  AIRCRAFT RETURNED TO SERVICE.  (M)
